Connect with others who understand.

sign up log in
Resources
About MyLupusTeam
Powered By
Real members of MyLupusTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Thyroid Levels After A Thyroid Radioactive Iodine Ablation

Thyroid Levels After A Thyroid Radioactive Iodine Ablation

Many years ago, I developed Graves Disease and now have no Thyroid Gland. My TSH levels have been very, very difficult to control. I’ve been to several specialists but now just go to my PCP to get the levels checked and medication adjusted. I’ve been told it’s very unusual to not get them stabilized but not given any “real” reason for it. I’ve ended up in the hospital with SupraVentricular Tachycardia & aFib when the TSH goes too low and on the other end, when it goes too high, I… read more

posted January 25
A MyLupusTeam Member

Are you taking your supplement first thing in the morning on an empty stomach? Please chew it up to ensure best absorption, and if you can wait at least a half hour before eating anything (water is fine), you'll have more predictable absorption. Certain foods and meds can affect the absorption and your levels, so please try this if you haven't yet.

Hope it helps--take care!!!
Niranjana--doc with lupus

posted January 25
A MyLupusTeam Member

Great post. U beat me. I walked in my purse just recently. Lmao. Be safe. Lol. Great post.

posted January 26
A MyLupusTeam Member

I don't have this issue however my sister does.She went through radiation and they burned to much of her thyroid off now she's constantly fluctuating with her levels.I will be praying that the doctor can get this under control.

posted January 25
A MyLupusTeam Member

Thanks everyone. I’ve had this on-going problem since the 1990’s. I take my pill first thing in the morning, I don’t use the Generic, I don’t eat for a couple of hours after I take the pill. I’ve done everything the Specialists have told me to and I still have this problem. No Doctor seems to understand and I haven’t talked to anyone else with the problem. It drives me nutzzzzz……. Surely I’m not the only one with this problem….

posted January 25 (edited)
A MyLupusTeam Member

I had my thyroid removed because of Graves disease. My thyroid was super over active and lost 60lbs, had a-fib and issues with my vision. I'm on 88mcg of levothroxine. I've had no issues since and see my endocrinologist once a year

posted January 25

Related content

View all
Thyroid Removal
A MyLupusTeam Member asked a question 💭
Has Anyone Ever Had A Thyroid Removed?
A MyLupusTeam Member asked a question 💭
Hyperactive Thyroid Recommendations
A MyLupusTeam Member asked a question 💭
Already a Member? Log in